# SDR CA091118013

- Difficulty date: November 15, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 25,449 hours
- Engine: Pwa PT6A65B
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Horizotnal Stab
- Part time: 25,758 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED 1200 HOUR INSPECTION, A CRACK WAS FOUND ON A DOUBLER WHERE THE HORIZONTAL STAB MEETS THE VERTICAL STAB ON THE TAIL.  MAINTENANCE GROUNDED THE AIRPLANE IMMEDIATELY.  UPON FURTHER INVESTIGATION, IT WAS FOUND THAT THE BOLTS THAT HOLDS THE VERTICAL AND HORIZONTAL STAB TOGETHER WERE NOT TIGHT.  BELIEVE THAT THIS WAS THE MAIN CAUSE FOR THE CRACK BECAUSE OF THE MOVEMENT/FLEXING OF THE TWO STRUCTURES.  PLEASE SEE ATTACHED PHOTOS (TC NR 20091118013)
